Applied Mathematics

Vol.8 No.6(2017), Paper ID 76873, 13 pages

DOI:10.4236/am.2017.86061

 

Searching for a Target Whose Truncated Brownian Motion

 

Abd Elmoneim A. Teamah, Mohamed A. El-Hadidy, Marwa M. El-Ghoul

 

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

 

Copyright © 2017 Abd Elmoneim A. Teamah, Mohamed A. El-Hadidy, Marwa M. El-Ghoul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Teamah, A. , El-Hadidy, M. and El-Ghoul, M. (2017) Searching for a Target Whose Truncated Brownian Motion. Applied Mathematics, 8, 786-798. doi: 10.4236/am.2017.86061.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.